# SDR 2025FA0000003

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: General aviation
- Aircraft: N441BW
- Make and model: Cessna 441
- Aircraft serial: 4410034
- Engine: Garrtt TPE33110N
- System (JASC): 7600 · Engine Controls
- Part: Governor
- Part number: P744C
- Condition: Faulted
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, THE LT FUEL COMPUTER WENT OFF-LINE, THE PILOTS SELECTED BOTH FUEL COMPUTERS OFF AND PROCEEDED TO FLY IN MANUAL IAW THE MANUAL. WHILE APPLYING TAKE OFF POWER SOME SURGING WAS NOTICED ON THE LT ENGINE. ABORTED TAKE OFF. FOUND THE MONOPOLE MALFUCTIONED IN THE PROPELLER GOVERNOR. REMOVE AND REPLACED THE PROP GOVERNOR, REMOVED AND REPLACED THE IDLE ADJUSTMENT VALVE. OPS AND LEAK CHECKED GOOD.
